Please use this identifier to cite or link to this item:
Title: A generalization of the optimal diagonal approximate inverse preconditioner
Authors: González, Luis 
Suárez Sarmiento, Antonio Félix 
Rodríguez, Eduardo 
UNESCO Clasification: 120609 Ecuaciones lineales
12 Matemáticas
120610 Matrices
Keywords: Approximate inverse preconditioner
Frobenius norm minimization
Diagonal preconditioner
Issue Date: 2014
Journal: Computers and Mathematics with Applications 
Abstract: The classical optimal (in the Frobenius sense) diagonal preconditioner for large sparse linear systems Ax = b is generalized and improved. The new proposed approximate inverse preconditioner N is based on the minimization of the Frobenius norm of the residual matrix AM _ I, where M runs over a certain linear subspace of n _ n real matrices, defined by a prescribed sparsity pattern. The number of nonzero entries of the n_n preconditioning matrix N is less than or equal to 2n, and n of them are selected as the optimal positions in each of the n columns of matrix N. All theoretical results are justified in detail…
ISSN: 0898-1221
DOI: 10.1016/j.camwa.2013.10.004
Source: Computers and Mathematics with Applications[ISSN 0898-1221],v. 66, p. 2433-2445
Rights: by-nc-nd
Appears in Collections:Artículos
Adobe PDF (340,79 kB)
Show full item record

Page view(s)

checked on Apr 23, 2022


checked on Apr 23, 2022

Google ScholarTM




Export metadata

Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.